MAUDE Adverse Event Report: QUICK-SET PARADIGM; UNO QUICK-SET 110/6 PCC MCAN

QUICK-SET PARADIGM; UNO QUICK-SET 110/6 PCC MCAN
Model Number MMT-398600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2021, it was reported that the infusion set's tubing detached at the quick release while the patient was sleeping.The site location was right side of patient's abdomen and the pump was located on the bed.Moreover, the infusion had been used for two days.Reportedly, the infusions were stored in the kitchen pantry.The patient was unsure whether there was stress of pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
UNO QUICK-SET 110/6 PCC MCAN
MDR Report Key11347393
Report Number3003442380-2021-00154
Device Sequence Number3416106
Product Code FPA
UDI-Device Identifier05705244006676
UDI-Public05705244006676
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2021
Device Model NumberMMT-398600
Device Lot Number5260565
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date02/19/2021
Patient Sequence Number1